MAUDE Adverse Event Report: ELECTROMED, INC. SMARTVEST; PERCUSSOR, POWERED-ELECTRIC

ELECTROMED, INC. SMARTVEST; PERCUSSOR, POWERED-ELECTRIC
Model Number CLEARWAY-HOM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Back pain (4895)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was trained on the smartvest on 12/8, using settings 8-9-10 hz 25-20-30% for 5 min each on therapy1.She used the smartvest for about a month.She started having headaches and back issues, she began to experience mobility issues and started having difficulty walking.She went to a chiropractor who stated her back was out of alignment likely due to the smartvest.After several weeks of seeing the chiropractor she returned to baseline with no further issues.
 
Additional Manufacturer Narrative
No device malfunction alleged and device was returned and investigated to conclude no device issues were found.Device instructions for use include contraindications for use that require an individualized clinical assessment and careful consideration by the physician prior to prescription.

Brand Name
SMARTVEST
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
ELECTROMED, INC.
502 sixth avenue nw
new prague MN 56071
Manufacturer (Section G)
ELECTROMED, INC.
502 sixth avenue nw
new prague MN 56071
Manufacturer Contact
megan gohman
502 sixth avenue nw
new prague, MN 56071
MDR Report Key24682603
Report Number3003007907-2026-00001
Device Sequence Number21326171
Product Code BYI
UDI-Device IdentifierB102125003S0100
UDI-PublicB102125003S0100
Combination Product (Y/N)N
PMA/510(K) Number
K222496
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCLEARWAY-HOM
Device Catalogue Number125003-S-010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale